# SDR SWAA2023112724698

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 29,407 hours, 14,011 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

STAB TRIM INOP ON T/O. REMIANED INOP IN CUTOUT POSITION. NO OVERWEIGHT LANDING; WITH SMOOTH ROLLOUT.<[01] ADDED BONDING METER INFORMATION;[02] R&R STAB TRIM MOTOR IAW AMM 27-41-71 AFTER FINDING PER FIM 27-41 TASK 804 THAT MOTOR WAS WORKING INTERMITTENTLY. BONDING CHECKS OK. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
